Communications in Mathematical Physics

An inequality for Hilbert-Schmidt norm

Huzihiro Araki and Shigeru Yamagami

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 81, Number 1 (1981), 89-96.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103920160

Mathematical Reviews number (MathSciNet)
MR0630332

Zentralblatt MATH identifier
0468.47013

Subjects
Primary: 46L30: States
Secondary: 47B10: Operators belonging to operator ideals (nuclear, p-summing, in the Schatten-von Neumann classes, etc.) [See also 47L20] 82A15

Citation

Araki, Huzihiro; Yamagami, Shigeru. An inequality for Hilbert-Schmidt norm. Comm. Math. Phys. 81 (1981), no. 1, 89--96. https://projecteuclid.org/euclid.cmp/1103920160


Export citation